MathSciNet Relay Station
MathSciNet bibliographic data
MR1239545 11G40 (11G05)
Mai, Liem The average analytic rank of a family of elliptic curves. J. Number Theory 45 (1993), no. 1, 45–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement